# SDR CA090901005

- Difficulty date: August 28, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 11,641 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 2110 · Cabin Compressor System
- Part: Bearing
- Part number: 206SZZC
- Condition: Seized
- Location: Acm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

CREW REPORT OF AIR CONDITIONING U/S.  INSP OF COMPRESSOR DRIVE ON RT ENGINE ACCESSORY MOUNT FOUND THE QUILL SHAFT DRIVE SHEARED DUE TO A FAILURE OF THE FWD BRG.  3 MOUNT BOLTS WERE ALSO SHEARED.  QUILL SHAFT, FWD AND AFT BRGS, MOUNT BRACKET AND ATTACHING HARDWARE REPLACED. ACFT RETURNED TO SERVICE.
